×

zbMATH — the first resource for mathematics

Dynamic programming and the maximum principle for control of piecewise deterministic Markov processes. (English) Zbl 0907.93060
Yin, G. George (ed.) et al., Mathematics of stochastic manufacturing systems. AMS-SIAM summer seminar in applied mathematics. June 17–22, 1996. Williamsburg, VA, USA. Providence, RI: AMS, American Mathematical Society. Lect. Appl. Math. 33, 365-383 (1997).
The optimal control of piecewise deterministic Markov processes is considered. The relation between dynamic programming optimality conditions and the stochastic maximum principle is given. Some applications to stochastic manufacturing systems are described.
For the entire collection see [Zbl 0869.00058].

MSC:
93E20 Optimal stochastic control
49L20 Dynamic programming in optimal control and differential games
PDF BibTeX XML Cite